RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 6, Pages 745–754 (Mi de9927)  

Ordinary Differential Equations

Estimates for solutions in critical cases of stability theory

I. V. Matrosov

Lomonosov Moscow State University

Full text: PDF file (1740 kB)

English version:
Differential Equations, 1999, 35:6, 745–755

Bibliographic databases:
UDC: 517.925.51
Received: 25.05.1997

Citation: I. V. Matrosov, “Estimates for solutions in critical cases of stability theory”, Differ. Uravn., 35:6 (1999), 745–754; Differ. Equ., 35:6 (1999), 745–755

Citation in format AMSBIB
\Bibitem{Mat99}
\by I.~V.~Matrosov
\paper Estimates for solutions in critical cases of stability theory
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 6
\pages 745--754
\mathnet{http://mi.mathnet.ru/de9927}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1732109}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 6
\pages 745--755


Linking options:
  • http://mi.mathnet.ru/eng/de9927
  • http://mi.mathnet.ru/eng/de/v35/i6/p745

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:47
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019